| Catalog Number |
6541-6-611 |
| Medical Device Problem Codes |
Fitting Problem (2183); Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
When positioning the 6541-6-611 into 6541-2-610 and try to lock, the lock cannot be pushed into the right postion.I'm not aware of which of the component that does not work.Thats why both items are sent into investigation.
Additional Manufacturer Narrative
An event regarding assembly issues involving a triathlon rod was reported.Conclusion: a funtional inspection was performed on the returned triathlon rod (6541-6-611) and the returned triathlon guide (6541-2-610, lot rddk118).The spring locking button of the triathlon guide was found to be sticking and hard to push.A medical lubricant was added onto the locking button.After application, the spring button depressed without any difficulty and both the triathlon rod and triathlon assembly guide assembled as intended.This event meets the definition of preventive maintenance.There was no surgical procedure associated with the reported event.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
When positioning the 6541-6-611 into 6541-2-610 and try to lock.The lock cannot be pushed into the right position.I'm not aware of which of the component that does not work.Thats why both items are sent into investigation.